Vol. 14, No. 7, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Moments of quadratic twists of elliptic curve $L$-functions over function fields

Hung M. Bui, Alexandra Florea, Jonathan P. Keating and Edva Roditty-Gershon

Vol. 14 (2020), No. 7, 1853–1893

We calculate the first and second moments of L-functions in the family of quadratic twists of a fixed elliptic curve E over 𝔽q[x], asymptotically in the limit as the degree of the twists tends to infinity. We also compute moments involving derivatives of L-functions over quadratic twists, enabling us to deduce lower bounds on the correlations between the analytic ranks of the twists of two distinct curves.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

elliptic curve, L-function, rank, finite field, correlation
Mathematical Subject Classification 2010
Primary: 11M06
Secondary: 11M38
Received: 1 February 2019
Revised: 24 June 2019
Accepted: 2 September 2019
Published: 18 August 2020
Hung M. Bui
Department of Mathematics
University of Manchester
United Kingdom
Alexandra Florea
Department of Mathematics
Columbia University
New York, NY
United States
Jonathan P. Keating
Mathematical Institute
University of Oxford
United Kingdom
Edva Roditty-Gershon
Department of Applied Mathematics
Holon Institute of Technology